GIRARD TYPE THEOREMS FOR DE SITTER TRIANGLES WITH NON-NULL EDGES

PDF

Published: 2021-04-07

Page: 7-16


UMT TOKES¸ER *

Department of Mathematics, Faculty of Science and Arts, Kastamonu University, Kastamonu 37100, Turkey.

BAK KARLIGA

Department of Mathematics, Faculty of Science, Gazi University, Ankara 06100, Turkey.

*Author to whom correspondence should be addressed.


Abstract

Aims: In this paper, we introduce to its analogues for proper de Sitter triangles with non-null edges.
Methodology: The model was mathematically and geometrically analysed and simulated in Mathematica Programme.

Keywords: Girard’s Theorem, triangle, de Sitter triangle


How to Cite

TOKES¸ER, U., & KARLIGA, B. (2021). GIRARD TYPE THEOREMS FOR DE SITTER TRIANGLES WITH NON-NULL EDGES. Asian Journal of Mathematics and Computer Research, 28(1), 7–16. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/6179

Downloads

Download data is not yet available.